Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


First Night Horror
Jun 17, 2007

Today I had to inform my doctor that the combo of combivir and sustive would have been great but on my first night of my taking the Sustiva broke me down. After taking that Sustive my head was killing me and I did not get any sleep, then I threw up for about 1 hour. This was the first day of taking this and I am so discouraged. so while I am waiting for my doctor to call me back and tell me what we are gonna add with the Combivir and Bactrin, could you give me your insight as to what might work with what i am already taking.

Response from Dr. Pierone

The answer really depends on some other factors. Headache and vomiting are side effects usually associated with AZT so are you sure it was the Sustiva which caused this problem? What is your viral load and CD4+ lymphocyte count and are you a male or female?. If the CD4+ lymphocyte count is relatively low (under 250 for a female or 400 for a male) then Viramune may be an alternative. If not, then probably a protease-inhibitor based regimen is in store. Feel free to repost with follow-up information and best of luck.



Previous
devastating acute phase/low VL
Next
Tired of Being Tired

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement